# SDR UIEA2018060501035

- Difficulty date: June 4, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,174 hours, 17,775 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Relay
- Part number: JD4L031
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO OVERHEAT LIGHT ILLUMINATED. REMOVED AND REPLACED K229 RELAY IAW WDM 21-44-11. AFT CARGO HEATING SYSTEM CHECK GOOD PER AMM 21-44-00.
